Chains of controllable partitions of the m-dimensional cube

by    C. Richter

Preprint series: 99-40, Reports on Analysis

The paper is published: Arch. Math. 68 (1997), 331-339

MSC:
52C07 Lattices and convex bodies in $n$ dimensions, See Also {11H06, 11H31, 11P21}
52C17 Packing and covering in $n$ dimensions, See also {05B40,
41A30 Approximation by other special function classes

Abstract: Controllable partitions, which arise in approximation theory,
are finite partitions of compact metric spaces into subsets
whose sizes fulfil a uniformity condition depending on the
entropy numbers of the underlying space. We characterize a
class of partitions of the cube $([0,2]^m,d_\max)$ which
possess a controllable refinement and, in the end, give an
ascending chain of controllable partitions of $[0,2]^m$.


Keywords: cube, finite partition, entropy number, refinement of a partition, chain of partitions

Upload: 1999-07-26

Update: 1999-07-27


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.